Perturbation of eigenvalues embedded at a threshold

Jensen, A and Melgaard, M (2002) Perturbation of eigenvalues embedded at a threshold. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 132 (1). pp. 163-179. ISSN 0308-2105

Full text not available from this repository.

Abstract

Results are obtained on perturbation of eigenvalues and resonances
(half-bound states) embedded at at threshold. The results are obtained in a two-channel framework for small off-diagonal perturbations. The results are based on given asymptotic expansions of the component Hamiltonians.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Related URLs:
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 14:22
Last Modified: 19 Sep 2013 14:22
URI: http://sro.sussex.ac.uk/id/eprint/46396
📧 Request an update